# SDR AG2R2010002

- Difficulty date: October 27, 2009
- Submitted: January 25, 2010
- Operation: General aviation
- Engine: Cont IO470*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTTOM SPARK PLUG CRACK, EXHAUST SEAT CRACK, FUEL INJECTOR BOSS CRACK, AND INTAKE PORT CRACK. TOO SEVERE FOR REPAIR.
